On complete reducibility of module bundles : Corrigendum

Prema, G. and Kiranagi, B. S. (1985) On complete reducibility of module bundles : Corrigendum. Bulletin of the Australian Mathematical Society, 31 (2). pp. 319-320. ISSN 0004-9727

Full text not available from this repository. (Request a copy)
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Dhruva Kumar
Date Deposited: 22 May 2021 12:11
Last Modified: 22 May 2021 12:11
URI: http://eprints.uni-mysore.ac.in/id/eprint/13655

Actions (login required)

View Item View Item